# SDR CALA2022020200293

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27297
- Aircraft time: 102,737 hours, 24,236 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: #2 Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO 2 CARGO DOOR HAS A REINFORCING REPAIR ON THE OUTER SKIN AT LO WER FWD CORNER. DOCUMENT REPAIR LOCATION, SIZE AND BASIC DESCRIP TION/CONDITION IAW EA 5100-02345 REV E STEP 11.2. REPAIRED ALC FWD LWR CORNER SKIN IAW 47493REA06 AND EC/RA 5320-0 2178 ADD EMP:V929502
